# SDR ASAA2015032311085

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,449 hours, 1,805 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CAB TEMP CONTROL VERY ERRATIC IN AUTO, WORKS WELL IN OFF.  ACFT GROUNDED.  CLEANED FWD CABIN TEMPERATURE SENSOR REF AMM TASK 21-61-10-100-801; ACCOMPLISHED BITE CHECK OF BOTH TEMP CONTROLLERS.  NO FAULTS REF 21-61-00-700-806-002; RAN AIR CONDITIONING SYS WITH BOTH PACKS-FWD CABIN TEMP CONTROL WAS NORMAL IN AUTO AND OFF SETTINGS, REF. AMM FIM TASK 2161-864 F.4.
